×

Found 39 Documents (Results 1–39)

100
MathJax

Stability in the critical case of one zero root and a pair of purely imaginary roots for one \(n\)-th order non-autonomous quasilinear equation. (English. Russian original) Zbl 0764.34043

Differ. Equations 26, No. 12, 1501-1521 (1990); translation from Differ. Uravn. 26, No. 12, 2027-2046 (1990).
Reviewer: E.Chukwu (Raleigh)
MSC:  34D20 34A34
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification